# SDR S9BA20080008

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: C6WM151728
- Condition: Corroded
- Location: Zone 400
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSP, LT NACELLE OB MOTOR MOUNT CORRODED.  REMOVED AND REPLACED ENG MOUNT IAW RD 6-54-006.  EMERGENCY MEASURES EXECUTED?   NO AIRCRAFT GROUNDED? YES
